# SDR UPS04443438

- Difficulty date: October 29, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN E/E COMPT LOWER FUSELAGE INTERIOR STRINGER FOUND CRACKED AT STA 440 TO STA 460 STR 37L.  STA 440 TO STA 460 STR 37L REPAIRED AS PER SRM 53-10-03 FIG 3.
